MAUDE Adverse Event Report: ALPHATEC SPINE INC INVICTUS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

ALPHATEC SPINE INC INVICTUS SPINAL FIXATION SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 15004-095-080
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No evaluation possible at this time.The implants have not been returned nor have the identifying lot number(s) been provided.
 
Event or Problem Description
Revision surgery was conducted on (b)(6) 2020 to remove and replace two iliac screws.One had fracture and broke just below the tulip/head, and the tulip on the other splayed causing the set screw to fall out.The invictus spinal fixation system was originally implanted on (b)(6) 2019.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
ALPHATEC SPINE INC
5818 el camino real
carlsbad, ca
MDR Report Key10092841
Report Number2027467-2020-00026
Device Sequence Number14288448
Product Code NKB
UDI-Device Identifier00190376136530
UDI-Public(01)00190376136530
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15004-095-080
Device Catalogue Number15004-095-080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR